# SDR DALA2024021402122

- Difficulty date: February 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: UNKNOWN
- Condition: Worn
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL PAN UPPER FWD/AFT CORNERS AT AFT CARGO DOOR. SUMMARY OF NRC 00116: EXTERNAL PAN UPPER FWD CORNER AT AFT CARGO DOOR WAS BLENDED OUT AND MEASURED AS FOLLOW: ORIGINAL THICKNESS OF 0.050" REMAINING THICKNESS.0.048" THEREFORE IT IS WITHIN THE ALLOWED LIMITS PER B717-200 SRM 52-00-00-1A PAR 4 C FIGURE 103. EXTERNAL PAN UPPER AFT CORNER WAS REPAIRED PER ERA 615583-14, REV ORIGINAL. ASSOCIATED ERA 14-615583 ADDED FOR AC 9566. (LP #0200807)
